# SDR AWXA0001221

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163006301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE CHORD CRACKED FS 178 WL 207 LBL 26 (1.4L) & WL 195 LBL 24 (1.4L). CUTOUT DAMAGED SECTION OF SIDE CHORD; DRILLED NEW SPLICE ANGLE AND NEW CHORD; FABED UPPER FRAME SPLICE STRAP AND INSTALLED IAW BOEING SB 737-53A1173 AND ER 03-5311-00340-JS2.
